# SDR YENA2022033000321

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 59,964 hours, 21,221 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20225510
- Part serial: 09953
- Condition: Failed
- Location: 2643gm
- Part time: 46,943 hours, 16,778 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#2295, EWR-MIA. ' A/C SWERVED UNCONTROLLABLY TO LEFT AT APPLICATION OF THRUST, #1 BRAKE 305 'C; REMOVED AND REPLACED #1 BRAKE IAW TSM 32-42-00-810-921A.  OPS & LEAK CHECK NORMAL.'
